# SDR SWIA201439842

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHALLOW DENT ONE INCH IN DIAMETER .044 DEEP, CENTERED 12 INCHES BELOW THE SERVICE DOOR.  C-CHECK, REPAIRED DENT BELOW THE SERVICE DOOR AT BS 333 BETWEEN S20-21R IAW EA.
